製品詳細 Product_line-up製品詳細 Product_line-up

ストナリニS

pagetop

​◇Product name◇

Stonarhini S

◇Precation◇

<Precautions>
■When not to use the product
1. This drug should not be taken together with the following drugs:
Other internal medicine for rhinitis, internal medicine containing antihistamines (including cold medicine, expectorant, medicine for motion sickness, medicine for allergies), indigestion and heartburn relief.
2. After taking this drug, do not drive a car or operate machinery (symptoms such as sleepiness, blurred vision and abnormal brightness may occur).
3. Do not take this medicine for a long time

■Consultation
1. The following persons should contact a physician, pharmacist, or registered salesperson for a consultation before administration.
(1) Patients undergoing medical treatment from a physician.
(2) Pregnant women or women suspected of being pregnant.
(3) The elderly
(4) Patients who have experienced allergic symptoms associated with drugs, etc.
(5) Persons with the following symptoms:
Hyperthermia, urination difficulty
(6) Persons diagnosed as having the following:
Glaucoma, diabetes, thyroid disease, heart disease, hypertension
2. If the following symptoms are observed after taking this drug, these may be adverse reactions, so immediately discontinue the use of this drug, and show this document to your physician, pharmacist, or registered salesperson for a consultation.
Skin:rash/redness, itching
Gastrointestinal system:nausea and vomiting, loss of appetite
Neuropsychiatric system: headache
Urinary system:urination difficulty
Other:facial hot flashes, abnormal brightness

The following serious symptoms may occur in rare cases. In such cases, immediately seek medical aid:
Aplastic anemia: Symptoms, such as bruises, nose bleeds, bleeding gums, fever, pale appearance of skin and mucosa, fatigue, palpitations, shortness of breath, becoming dizzy from feeling sick and blood in the urine, etc. may occur.
Agranulocytosis: Symptoms, such as acute high fever, chills and sore throat, etc. may occur.
3. The following symptoms may be observed after taking this drug. If these symptoms persist or worsen, discontinue the use of this drug, and show this document to your physician, pharmacist, or registered salesperson for a consultation.
dry mouth, sleepiness, constipation, blurred vision
4.When symptoms do not improve even after taking the medicine 5 to 6 times, stop taking this medicine and consult a physician, pharmacist or registered salesperson, being sure to take this instruction leaflet with you.

<Precautions of Dosage and Administration>
(1) Strictly follow the prescribed dosage and administration.
(2) How to take the tablets out:
Press hard the protrusion of PTP sheet containing the tablets on the fingertips to break aluminum foil on the back. Then take the capsules and ingest.

<Precautions for storage and handling>
(1) Store in a cool, low humidity place away from direct sunlight.
(2) Keep out of reach of children.
(3) Do not transfer the medicine to a different container.
(4) Do not take the product after its expiration date.

◇Indication◇

Relief of the following symptoms due to acute or allergic rhinitis; sneezing, runny nose, stuffy nose, watery eyes, heaviness in the head

◇Dosage and administration◇

Take the following amount of medicine.
Adults (15 years or over): 1 tablet per dose
Under 15 years: Do not take.
Number of doses per day: 1〜2 times

◇Ingredient and amount◇

In 2 tablets
[The inner core]
Chlorpheniramine maleate 6mg
Phenylephrine Hydrochloride 6mg
Datura Extract 12mg
[The outer shell]
Chlorpheniramine maleate 6mg
Phenylephrine Hydrochloride 6mg
Datura Extract 12mg

◇Disclaimer on Multilingual OTC Product Information◇

・This product is a pharmaceutical product approved under a Japanese law, the Law for Ensuring the Quality, Efficacy and Safety of Drugs and Medical Devices, with a view to its sale and use in Japan.
・Multilingual product information is a translation of the product labeling written in Japanese and provided for your information only. It does not warrant that its contents and the product itself conforms to laws and regulations in countries other than Japan.
・Multilingual product information is a tentative translation by Our Company, and may be modified or altered without notice.
・Our Company assumes no responsibility for any occurred problem attributable to the contents of the multilingual product information.

Other Products